CureZone   Log On   Join
can albendazole cause high levels of protein ?
 
  Views: 1,961
Published: 9 years ago
 

can albendazole cause high levels of protein ?


HI , I had taken the albendazole for 28 days now.. and i just recentely took a blood and urine test..cuz i was worried about how i am handling the albendazole. Well the dr .called me in today, cuz they siad i had high levels of protein/ lukocytes in my urine..(I have never had that before..nor any problems like that before)..i'm thinking its due to the albendazole..the dr. said its either a urinary tract infection or soemthing like that...but she does not know..
She asked if i felt sick like i had a uti, and i said no..she looked puzzled, that if i had uti, i would feel the symptoms.. So they retested me again(urine test) and will send it to a lab for more testing/cultures...to find out whats wrong..:(...now i am afraid to take the albendazole again..after my 14 day rest..Has anyone else had this problem while on albendazole? I am worried..and hoping its nothign serious..
I'm thinking its not a uti..but i really hope its not to do with my liver.. or kidney..either..:(
anyone have any problems liek this ? Thanks..

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.766 sec, (1)